RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1128–1144 (Mi zvmmf6642)  

Problems of discrete control with phase constraints

A. I. Propoi

Moscow

Full text: PDF file (1613 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 53–74

Bibliographic databases:

UDC: 519.3:62-50
MSC: Primary 49K99; Secondary 49M99
Received: 23.08.1971

Citation: A. I. Propoi, “Problems of discrete control with phase constraints”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1128–1144; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 53–74

Citation in format AMSBIB
\Bibitem{Pro72}
\by A.~I.~Propoi
\paper Problems of discrete control with phase constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1128--1144
\mathnet{http://mi.mathnet.ru/zvmmf6642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0320860}
\zmath{https://zbmath.org/?q=an:0245.49013}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 53--74
\crossref{https://doi.org/10.1016/0041-5553(72)90003-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6642
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:162
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020